Glasnik matematički, Vol. 43 No. 1, 2008.
Izvorni znanstveni članak
https://doi.org/10.3336/gm.43.1.01
On mod p modular representations which are defined over Fp
L. J. P. Kilford
; Department of Mathematics, University of Bristol
Sažetak
In this paper, we will use techniques of Conrey, Farmer and Wallace to find spaces of modular forms Sk(Γ0(N)) where all of the eigenspaces have Hecke eigenvalues defined over Fp, and give a heuristic that these are all such spaces.
Ključne riječi
Modular forms; Hecke polynomials
Hrčak ID:
23528
URI
Datum izdavanja:
25.5.2008.
Posjeta: 1.349 *